# SDR KBM2005F00245

- Difficulty date: August 20, 2005
- Submitted: September 14, 2005
- Operation: Air carrier
- Aircraft: N1188P
- Make and model: Snias AS350BA
- Aircraft serial: 2347
- Engine: Tmeca ARRIEL1B
- System (JASC): 7497 · Ignition System Wiring
- Part: Ignition Lead
- Part number: 18466
- Condition: Deteriorated
- Location: Rt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE INGNITER CABLE DETERORATED AND WEAK SPARKS.  REMOVED AND REPLACED IGNITER CABLE.  (M)
